# SDR 2007UALA05076

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 26,261 hours, 3,459 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LT GENERATOR FAILURE ON TAKEOFF ROLL. DISCONNECTED GENERATOR AND CONTINUED TO ORD AFTER PHONE PATCH WITH SAMC AND DISPATCH.  NR 1 ENGINE INTEGRATED DRIVE GENERATOR FREQUENCY IS LOW. REPLACED NR 1 IDG. AC OK FOR SERVICE.
